Volume 19, Number 3
Previous Issue Next Issue

Ren Hong Wang & You Lu

J. Comp. Math., 19 (2001), pp. 225-230

Preview Full PDF 50 1069 Abstract

Hua Zhong Tang & Hua Mu Wu

J. Comp. Math., 19 (2001), pp. 231-240

Preview Full PDF 54 1044 Abstract

De Tong Zhu

J. Comp. Math., 19 (2001), pp. 241-258

Preview Full PDF 49 936 Abstract

Cheng Ming Huang, Hong Yuan Fu, Shou Fu Li & Guang Nan Chen

J. Comp. Math., 19 (2001), pp. 259-268

Preview Full PDF 47 1090 Abstract

Ai Guo Xiao, Shou Fu Li & Min Yang

J. Comp. Math., 19 (2001), pp. 269-280

Preview Full PDF 56 1089 Abstract

Zhong Zhi Bai

J. Comp. Math., 19 (2001), pp. 281-292

Preview Full PDF 51 1010 Abstract

Shu Zi Zhou, Wu Ping Zan & Jin Ping Zeng

J. Comp. Math., 19 (2001), pp. 293-298

Preview Full PDF 55 1042 Abstract

Yu Hao Cong & Zheng You Zhu

J. Comp. Math., 19 (2001), pp. 299-308

Preview Full PDF 48 1051 Abstract

Xin Wei Liu & Ya Xiang Yuan

J. Comp. Math., 19 (2001), pp. 309-322

Preview Full PDF 47 1010 Abstract

Qi Ding Zhu & Qun Lin

J. Comp. Math., 19 (2001), pp. 323-326

Preview Full PDF 46 1031 Abstract

Bo Ying Wu & Qin Li Zhang

J. Comp. Math., 19 (2001), pp. 327-336

Preview Full PDF 52 1064 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard